# SDR DALA2020072802650

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 74,877 hours, 9,671 cycles
- Engine: Pwa PW4168A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: P2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - RIGHT ENGINE HAD MEL 73-25-01B (LP 9793990) APPLIED FOR EPR CONTROL MODE AND AUTO THRUST FUNCTION. AFTER CLIMB OUT FLIGHT CREW WAS UNABLE TO MEET/COMPLY WITH MEL "O" PROCEDURES AND ELECTED TO RETURN TO AMS.  P2/T2 PROBE REPLACED.
